# SDR AALA202305196816

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A320*
- Aircraft serial: 6472
- Aircraft time: 27,501 hours, 8,423 cycles
- Engine: Iae V2533A5
- Engine time: 27,500 hours, 8,423 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: O, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMEREGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. AFTER TAKEOFF THURST IN CLIMB DETENT ECAM MESSAGE ENGINE 2 EGT OVER LIMIT. CREW FOLLOWED ECAM PROCEDURES RETARDED #2 THRUST LEVER UNTIL EGT WITHIN LIMITS APPROX 3% N2 LESS THAN ENGINE #1. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
